# SDR 2011FA0000652

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Condition: Cracked
- Location: Rotor Brake
- Component: Rotor Brake
- Component part number: 704A33620000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PAD EDGES CRACKED OR CHIPPED FROM NEW.  WHEN INSTALLING ON DISK PAD COMES APART AT EDGE.  VIBRATION OF RIVET GUN CAUSES FURTHER CRACKING OR CHIPPING AT EDGE WHEN INSTALLING ON THE DISK.  PROBABLE CAUSE BAD BATCH OF ROTOR BRAKE PADS.  MFG F0210 CODE.
